# SDR C2XA08RI020

- Difficulty date: February 14, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 20,143 hours, 14,945 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9907050
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 20,143 hours, 14,945 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 2985 - EWR - CREW REPORTED LAV SMOKE AND SMOKE IN THE CABIN DURING TAKEOFF.  CREW PERFORMED AIR RETURN AND LANDED AIRCRAFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED NR 2 ACM IAW EMB 145 AMM 21-51-03 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
